# SDR HEEA077388

- Difficulty date: December 4, 2001
- Submitted: December 17, 2001
- Operation: General aviation
- Aircraft: N911MJ
- Make and model: Skrsky S76A
- Aircraft serial: 760231
- Aircraft time: 11,111 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009100048A
- Part serial: A08600984
- Condition: Mismanufactured
- Location: Main Rotor
- Part time: 12,101 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UNABLE TO INSTALL TIP CAPS - TWO DIFFERENT TIP CAPS.  TIP CAP BLOCK HOLES APPEAR TO BE DRILLED 1/8 INCH TOO FAR FORWARD WHEN AFT SCREWS INSERTED.
